# SDR CALA2025061105463

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5347715400490
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTRY DOORSILL TORSION BOX HAS CORROSION SPOTS ON UPPER SKIN A3NB-53-4-6332.  INSTALLED ANGLE AT FR59 AFT CARGO IAW SRM 51-42-11/001 AND INSTA LLED NEW COVER SHEED FOR AFT CARGO LOWER ENTRY AREA IAW SRM 51-4 2-11/001.
